My doctor is cutting down my prescription from 2mg a day to 1/2mg. Not because I want to, but because I refuse to go to group. Which is four hours a week. My problem is she thinks I am down to 1/2 a pill a day when I'm really still taking one pill. The days that I don't have any is getting to be extremely hard from the withdrawals. Should I be honest with her? The main reason I have not told her this is because I honestly don't think she would do anything about it. She is not very nice.
You need your medications, and if she is not nice, that is her problem.
She has to act in the best interest of her patients that means you. She is a trainned professional, and she should treat you in such a manner.
I believe more than being honest with her( which you must be), you must be honest with yourself, go to group therapy, at the beginning you might hate it, or you already hate it... but in the long run it will help you. I know you think it is a waste of time.
I am 41 manic depressive,ptsd, ocd..etc and also had a drug ptoblrem. I was in rehab for 1 year, we had group therapy Mon throug Sat. 6 to 8 hours a day for 1 year imagine that one... but it did me a world of good. When I was re inserted into "society" I had to go once a week for 2 to 3 hours to group therapy, believe me it works, went for 18 months , never missed one.
Try it , give it sometime, and make the time... it is for your own benfit, do not do it for the meds, do it for yourself, this is another valuable tool to help you with what you have, it helped me. Why won´t it help you?
All the best and take care.-
So as a friend give a try, participate.-
On the off chance you are taking suboxone and your doctor is cutting your dose, you should be able to taper your dose pretty easily and remain comfortable. I know I was terrified that it would be hard and I would go into withdrawal, but, it stays on the receptor sites for several days, so I decided to try, just try not to skip any days. A member named MPVT said that most people think they are back in withdrawal and they are simply having regular aches and pains. You may could even take 1/2 one day and the whole one the next. If you can get out and walk, I swear this will help release endorphins that make you feel better mentally and physically, and it helps reboot the damaged neurotransmitter sites in the brain that cause you to go into withdrawal. I hope you can find a group closer to home, it really will help keep you from relapsing.
Try this to taper, take 1/2 of your dose in the morning, and half in the early afternoon, then after a couple of weeks ( preferably while doing the walking I recommended), skip the second dose. I had read horror stories about suboxone withdrawal, and I was terrified. Neither the doctor or my counselor really pushed me to taper, I had to for financial reasons. I did go to group and heard of this method and I PROMISE you, I felt no discomfort. Use your COWS sheet to see if it is really withdrawal, or just aches and pains. If all you are having is pain and no other withdrawal symptoms listed on the COWS sheet, you may have an injury that is causing it. It wouldn't hurt to level with your doctor and tell her of your concerns about group. She may be able to suggest another group or tell you to go to individual counseling, or AA, which is nearly free and AA meetings are everywhere. Good Luck.
hi sharr,so you say your doctor is not very nice. and she is cutting down your dose so you gotta skip days or go without your meds. well you know what i say about all that your doctor's doing to you? good for her.you think your gonna get any better ? just taking sub is not gonna help you one bit.when you went to this doctor you went looking for help, right?cant you see that its you who wont change.you need to go to groups and AA OR NA. stop trying to make the good and caring people on this site feel sorry for you.when you doing drugs on the streets your dealer was mean cause if you had no money he didn't give you half of your normal dose did he? 4 hours a week is a joke.didn't you hear someone say they went to rehab and had groups all day long ? cause i just read that too.
when i went to rehab we were up at 7am showered ate breakfast and started a 14 hour day of groups,1 on 1,exersize,and whatever they wanted us to do.you dont go and pay a doctor to help you get your life back and then tell them how you want to do it. not to mention taking more of your meds than your supposed to. your only cheating yourself.come on, you knew what you were getting into when you started.Go to your doctor and tell the truth of how much your taking,then apologize and tell them your gonna be at every group from now on.sorry if you think im being mean,its just that to me life is precious,don't waist it... pete
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 3 answers
I relocated and changed doctors. My new doctor will not honor prescription from my former doctor so?
Posted 13 Mar 2016 • 1 answer
Posted 2 Oct 2016 • 1 answer
Posted 31 Dec 2016 • 0 answers
I am a man and my THS is increasing even my doctor giving me higher dose. I asked my doctor, why my?
Posted 13 days ago • 0 answers